期刊论文详细信息
Symmetry Integrability and Geometry-Methods and Applications
On the Generalized Cluster Algebras of Geometric Type
article
Liqian Bai1  Xueqing Chen2  Ming Ding3  Fan Xu4 
[1] School of Mathematics and Statistics, Northwestern Polytechnical University;Department of Mathematics, University of Wisconsin-Whitewater;School of Mathematics and Information Science, Guangzhou University;Department of Mathematical Sciences, Tsinghua University
关键词: cluster algebra;    generalized cluster algebra;    lower bound;    upper bound;    standard monomial 2020 Mathematics Subject Classification 13F60;    05E16;   
DOI  :  10.3842/SIGMA.2020.092
来源: National Academy of Science of Ukraine
PDF
【 摘 要 】

We develop and prove the analogs of some results shown in [Berenstein A., Fomin S., Zelevinsky A., Duke Math. J. 126 (2005), 1-52] concerning lower and upper bounds of cluster algebras to the generalized cluster algebras of geometric type. We show that lower bounds coincide with upper bounds under the conditions of acyclicity and coprimality. Consequently, we obtain the standard monomial bases of these generalized cluster algebras. Moreover, in the appendix, we prove that an acyclic generalized cluster algebra is equal to the corresponding generalized upper cluster algebra without the assumption of the existence of coprimality.

【 授权许可】

Unknown   

【 预 览 】
附件列表
Files Size Format View
RO202106300000634ZK.pdf 368KB PDF download
  文献评价指标  
  下载次数:8次 浏览次数:3次